MAUDE Adverse Event Report: Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; DBD-WALKER,2 BUTTON,ADULT,TITANIUM, WAGS

Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; DBD-WALKER,2 BUTTON,ADULT,TITANIUM, WAGS
Catalog Number WRX381506
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
PRIVATE LABELED FOR CUSTOMER
Common Device Name
DBD-WALKER,2 BUTTON,ADULT,TITANIUM, WAGS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rahul kota
three lakes drive
northfield, IL 60093--275
MDR Report Key50899295
Report Number1417592-2026-51140
Device Sequence Number13438225
Product Code ITJ
UDI-Device Identifier00311917173603
UDI-Public00311917173603
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWRX381506
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown